File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Effective estimates on the very ampleness of the canonical line bundle of locally hermitian symmetric spaces

TitleEffective estimates on the very ampleness of the canonical line bundle of locally hermitian symmetric spaces
Authors
KeywordsVery ampleness
canonical embedding
Issue Date2000
PublisherAmerican Mathematical Society.
Citation
Transactions of the American Mathematical Society, 2000, v. 353 n. 4, p. 1387-1401 How to Cite?
AbstractWe study the problem about the very ampleness of the canonical line bundle of compact locally Hermitian symmetric manifolds of non-compact type. In particular, we show that any sufficiently large unramified covering of such manifolds has very ample canonical line bundle, and give estimates on the size of the covering manifold, which is itself a locally Hermitian symmetric manifold, in terms of geometric data such as injectivity radius or degree of coverings.
Persistent Identifierhttp://hdl.handle.net/10722/48397
ISSN
2015 Impact Factor: 1.196
2015 SCImago Journal Rankings: 2.168

 

DC FieldValueLanguage
dc.contributor.authorYeung, SKen_HK
dc.date.accessioned2008-05-22T04:11:39Z-
dc.date.available2008-05-22T04:11:39Z-
dc.date.issued2000en_HK
dc.identifier.citationTransactions of the American Mathematical Society, 2000, v. 353 n. 4, p. 1387-1401en_HK
dc.identifier.issn0002-9947en_HK
dc.identifier.urihttp://hdl.handle.net/10722/48397-
dc.description.abstractWe study the problem about the very ampleness of the canonical line bundle of compact locally Hermitian symmetric manifolds of non-compact type. In particular, we show that any sufficiently large unramified covering of such manifolds has very ample canonical line bundle, and give estimates on the size of the covering manifold, which is itself a locally Hermitian symmetric manifold, in terms of geometric data such as injectivity radius or degree of coverings.en_HK
dc.format.extent222084 bytes-
dc.format.extent1837 bytes-
dc.format.mimetypeapplication/pdf-
dc.format.mimetypetext/plain-
dc.languageengen_HK
dc.publisherAmerican Mathematical Society.en_HK
dc.rightsCreative Commons: Attribution 3.0 Hong Kong License-
dc.rightsTransactions of the American Mathematical Society. Copyright © American Mathematical Society.en_HK
dc.rightsFirst published in Transactions of the American Mathematical Society, 2000, v. 353 n. 4, p. 1387-1401, published by the American Mathematical Society,en_HK
dc.subjectVery amplenessen_HK
dc.subjectcanonical embeddingen_HK
dc.titleEffective estimates on the very ampleness of the canonical line bundle of locally hermitian symmetric spacesen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=0002-9947&volume=353&issue=4&spage=1387&epage=1401&date=2000&atitle=Effective+estimates+on+the+very+ampleness+of+the+canonical+line+bundle+of+locally+hermitian+symmetric+spacesen_HK
dc.identifier.emailYeung, SK: yeung@math.purdue.eduen_HK
dc.description.naturepublished_or_final_versionen_HK
dc.identifier.scopuseid_2-s2.0-33646873550-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats